MathSciNet Relay Station
MathSciNet bibliographic data
MR672939 (84d:57017) 57R40 (57R70)
Kawauchi, Akio; Shibuya, Tetsuo; Suzuki, Shin'ichi Descriptions on surfaces in four-space. I. Normal forms. Math. Sem. Notes Kobe Univ. 10 (1982), no. 1, 75–125.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement